Gegham Gevorgyan, Doctor of Phisical and Mathematical Sciences

2021-joined CSE as a lecturer
2019-2021: Acting Rector, Yerevan State University
2008 - 2019: Vice-Rector for Scientific Policy and International Cooperation, Yerevan State University
2004 - 2008: Dean of Faculty of Mathematics and Mechanics, Yerevan State University
1997 - 2004: Head of Department of Mathematical Analysis, Yerevan State University
1992 - 1997: Professor, Yerevan State University
1984 - 1992: Docent, Yerevan State University
1980 - 1984: Head of the educational laboratory, Yerevan State University
Etvos University, Budapest, Hungary: November 1987 - July 1988
Steklov Mathematical Institute, Moscow: 1989 September - October
Institute of Mathematics of Polish Academy of Sciences: 1997 April - May
Institute of Mathematics of Polish Academy of Sciences: 2002 January
Institute of Mathematics of Polish Academy of Sciences: 2005 April
Institute of Mathematics of Polish Academy of Sciences: 2006 February

Higher education

1975 - 1980: B. Sc.: Faculty of Mathematics and Mechanics, Yerevan State University

Courses taught:

  • Numerical Analysis
  • Mathematical Analysis
  • Optimal Control Theory
  • Real Analysis
  • The Moment's Problem
  • Orthogonal Series
  • Trigonometric Series

Publications:

  1. Gevorkyan, G. G.; Akopyan L.A., Uniqueness theorems for multiple Franklin series converging over rectangles, Mathematical Notes, 109 (2021), no. 2, 208-217.
  2. Gevorkyan, G. G.; Uniqueness theorems for one-dimensional and double Franklin series, Izvestia Mathematics, 84 (2020), no. 5, 829-844.
  3. Gevorkyan, G. G.; Grigoryan, M. G. Absolute convergence of double Fourier-Franklin series. (Russian) Sibirsk. Mat. Zh. 61 (2020), no. 3, 513–527; translation in Sib. Math. J. 61 (2020), no. 3, 403–416.
  4. Gevorgyan, G. G. On the uniqueness of trigonometric series. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 55 (2020), no. 6, 37–50; translation in J. Contemp. Math. Anal., 55 (2020), no. 6, 365–375.
  5. Gevorkyan, G. G.; Keryan, K. A.; Poghosyan, M. P. Convergence to infinity for orthonormal spline series. Acta Math. Hungar. 162 (2020), no. 2, 604–617.
  6. Gevorkyan, G. G. On a "martingale property'' of Franklin series. Anal. Math. 45 (2019), no. 4, 803–815.
  7. Gevorkyan, G. G. On the convergence of Franklin series to +∞. (Russian) Mat. Zametki 106 (2019), no. 3, 341–349; translation in Math. Notes 106 (2019), no. 3-4, 334–341.
  8. Gevorkyan, G. G. Uniqueness theorems for Franklin series. (Russian) Tr. Mat. Inst. Steklova 303 (2018), Garmonicheskiĭ Analiz Teoriya Priblizheniĭ i Teoriya Chisel, 67–86; translation in Proc. Steklov Inst. Math. 303 (2018), no. 1, 58–77.
  9. Gevorkyan, G. G. On M∗-sets of series in the Franklin system. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 53 (2018), no. 5, 3–10; translation in J. Contemp. Math. Anal. 53 (2018), no. 5, 276–280.
  10. Gevorkyan, G. G.; Navasardyan, K. A. On the uniqueness of series with respect to the general Franklin system. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 53 (2018), no. 4, 3–14; translation in J. Contemp. Math. Anal. 53 (2018), no. 4, 223–231.
  11. Gevorkyan, G. G. On the uniqueness of series in the Haar system. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 53 (2018), no. 3, 3–10; translation in J. Contemp. Math. Anal. 53 (2018), no. 3, 128–133.
  12. Gevorkyan, G. G.; Navasardyan, K. A. Uniqueness theorems for a Vilenkin system. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 53 (2018), no. 2, 15–30; translation in J. Contemp. Math. Anal. 53 (2018), no. 2, 88–99.
  13. Gevorkyan, G. G.; Navasardyan, K. A. Uniqueness theorems for a generalized Haar system. (Russian) Mat. Zametki 104 (2018), no. 1, 11–24; translation in Math. Notes 104 (2018), no. 1-2, 10–21.
  14. Gevorkyan, G. G. Uniqueness theorems of Franklin series converging to integrable functions. (Russian) Mat. Sb. 209 (2018), no. 6, 25–46; translation in Sb. Math. 209 (2018), no. 6, 802–822.
  15. Gevorkyan, G. G.; Pogosyan, M. P. On reconstructing the coefficients of a Franklin series with a "good'' majorant of partial sums. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 52 (2017), no. 5, 25–35; translation in J. Contemp. Math. Anal. 52 (2017), no. 5, 254–260.
  16. Gevorkyan, G. G.; Navasardyan, K. A. On Haar series of A-integrable functions. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 52 (2017), no. 3, 30–45; translation in J. Contemp. Math. Anal. 52 (2017), no. 3, 149–160.
  17. Gevorkyan, G. G.; Navasardyan, K. A. On a summation method for series over Vilenkin and Haar systems. (Russian) Dokl. Nats. Akad. Nauk Armen. 117 (2017), no. 1, 20–25.
  18. Gevorkyan, G. G.; Keryan, K. A. On the local equivalence of the majorant of partial sums and the Paley function for Franklin series. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 52 (2017), no. 1, 47–58; translation in J. Contemp. Math. Anal. 52 (2017), no. 1, 38–47.
  19. Gevorkyan, G. G. Uniqueness theorem for multiple Franklin series. (Russian) Mat. Zametki 101 (2017), no. 2, 199–210; translation in Math. Notes 101 (2017), no. 1-2, 219–229.
  20. Gevorkyan, G. G. On uniqueness of series with respect to the Franklin system. (Russian) Mat. Sb. 207 (2016), no. 12, 30–53; translation in Sb. Math. 207 (2016), no. 11-12, 1650–1673.
  21. Gevorkyan, G. G.; Keryan, K. A. On a system of piecewise linear functions with zero integrals on R. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 51 (2016), no. 2, 3–16; translation in J. Contemp. Math. Anal. 51 (2016), no. 2, 68–78.
  22. Gevorkyan, G. G. Uniqueness theorems for series in the Franklin system. (Russian) Mat. Zametki 98 (2015), no. 5, 786–789; translation in Math. Notes 98 (2015), no. 5-6, 847–851.
  23. Gevorkyan, Gegham; Kamont, Anna; Keryan, Karen; Passenbrunner, Markus, Unconditionality of orthogonal spline systems in H1. Studia Math. 226 (2015), no. 2, 123–154.
  24. Gevorkyan, G. G.; Keryan, K. A. On a basis in the space H1(R) consisting of piecewise linear functions. (Russian) Dokl. Nats. Akad. Nauk Armen. 114 (2014), no. 3, 187–191.
  25. Gevorkyan, G. G.; Keryan, K. A. On a generalization of the general Franklin system on R. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 49 (2014), no. 6, 29–42; translation in J. Contemp. Math. Anal. 49 (2014), no. 6, 309–320.
  26. Gevorkyan, G. G. The general Franklin system as a basis in the space B1[0,1]. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 78 (2014), no. 6, 65–82; translation in Izv. Math. 78 (2014), no. 6, 1120–1137.
  27. Gevorkyan, G. G. On absolute convergence of series in the general Franklin system. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 49 (2014), no. 2, 3–24; translation in J. Contemp. Math. Anal. 49 (2014), no. 2, 53–69.
  28. Gevorkyan, G. G.; Keryan, K. A. On a general Franklin system in R1. (Russian) Dokl. Nats. Akad. Nauk Armen. 113 (2013), no. 4, 331–336.
  29. Gevorkyan, G. G.; Martirosyan, A. S. Majorant and Payley function of series in a general Franklin system. (Russian) Tr. Mat. Inst. Steklova 280 (2013), Ortogonalʹnye Ryady, Teoriya Priblizheniĭ i Smezhnye Voprosy, 138–149 ISBN: 5-7846-0125-3; 978-5-7846-0125-4 ; translation in Proc. Steklov Inst. Math. 280 (2013), no. 1, 132–143.
  30. Gevorkyan, G. G. On series in the general Franklin system. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 48 (2013), no. 5, 3–30; translation in J. Contemp. Math. Anal. 48 (2013), no. 5, 189–208.
  31. Gevorkyan G.G., Kamont A, Hilbert transform of a wavelet system: boundedness of orthogonal projections in the uniform norm, Izv. Nats. Akad. Nauk Armenii Mat. 44 (2012), no. 4, 3-12.
  32. Gevorkyan G.G., Kamont A, Orthonormal spline systems with arbitrary knots and bases in disk algebra, East J. Approx., 17 (2011), no. 4, 385-411.
  33. Gevorkyan G.G., Kamont A., On the trigonometric conjugate to the general Franklin system, Studia Math. 193 (2009), no. 3, 203–239.
  34. Gevorkyan G.G., Keryan K.A., On the absolute and unconditional convergence of series in the general Franklin system , (in Russian) Izv. Ross. Akad. Nauk Ser. Mat. 73 (2009), no. 2, 69--90; translation in Izv. Math. 73 (2009), no. 2, 279-300.
  35. Gevorkyan G.G., Kamont A., Uniqueness of series with respect to general Franklin systems, Izv. Nats. Akad. Nauk Armenii Mat. 44 (2009), no. 5, 3-18; translation in J. Contemp. Math. Anal. 44 (2009), no. 5, 271–283 .
  36. Gevorkyan G.G., Kamont A., Orthonormal spline systems with arbitrary knots as bases in H1[0,1], East J. Approx. 14 (2008), no. 2, 161-182.
  37. Gevorkyan G.G., Kamont A., Some properties of a conjugate Franklin system (in Russian), Dokl. Nats. Acad. Nauk Armenii, 106 (2006), No. 2,108-113.
  38. G. G. Gevorkyan., Ciesielski and Franklin systems, Approximation and Probability, Banach Center Publ. 72, Polish Acad. Sci., Warsaw, 2006, 85-92.
  39. Gevorkyan G.G., Kamont A., General Franklin systems as bases in H1[0,1] , Studia Math. 167(2005), No. 3, 259-292.
  40. Gevorkyan G.G., Kamont A., Two remarks on quasi-greedy bases in the space L1,
    Izv. Akad. Nauk Armenii, ser. Mat, . (in Russian), 40(2005), No. 1, 5-17, English translation in J. Contemp. Math. Anal., 40(2005), No. 1-2, 2-14.
  41. Gevorkyan G.G., Kamont A., Unconditionality oh general Franklin systems in Lp[0;1], Studia Math. 164(2004), No. 2, 162-204.
  42. Gevorkyan G.G., Stepanyan A.A., On the almost everywhere divergence of a summation method for wavelet expansions, Izv. Akad. Nauk Armenii, ser. Mat, . (in Russian), 39(2004), No. 2, 27-32, English translation in J. Contemp. Math. Anal., 39(2004), No. 2, 33-39.
  43. Gevorkyan G.G., On uniquenness of harmonic functions, Izv. Akad. Nauk Armenii, ser. Mat, . (in Russian), 36(2001), No. 6, 26-37, English translation in J. Contemp. Math. Anal., 36(2001), No. 6, 25-36.
  44. Ciesielski Z., Gevorkyan G.G., Franklin spline orthogonal system in Lp(R) with 0≤p≤1,
    Acta Math. Acad. Sci. Hungar. , 66(2000), No. 1-2, 211-226.
  45. Gevorkyan G.G., Sahakyan A.A., Unconditional basis properties of general Franklin series, Izvestija Akad. Nauk Arm. SSR, ser Mat, (in Russian), 35(2000), no. 4, 7-25, English translation in J. Contemp. Math. Anal., 35(2000), no. 4, 2-22.
  46. Gevorkyan G.G., Poghosyan M.P., On uniquenness of general orthogonal series, Izvestija Akad. Nauk Arm. SSR, ser. Mat, (in Russian), 35(2000), No. 5, 76-79. English translation in J. Contemp. Math. Anal., 35(2000), No. 5, 81-83.
  47. Gevorkyan G.G., Navasardyan K.A., On Walsh series with monotonic coefficients,
    Izvestia RAN, ser. Matematika, (in Russian), 63(1999), No. 1, 41-60, English translation in Izv. Math., 63(1999), No. 1, 37-55.
  48. Gevorkyan G.G., Mikayelyan H.L., Unconditional and absolute almost everywhere convengence of series by general Franklin systems, Izvestija Akad. Nauk Arm. SSR, ser. Mat, (in Russian), 33(1998), No. 6, 10-25, English translation in J. Contemp. Math. Anal., 33 (1998), No. 6, 14-28.
  49. Gevorkyan G.G., An inequality for harmonic functions and uniqueness of Abel summable trigonometric series, East J. on Approx. , 4 (1998), No. 3, 433-434.
  50. Gevorkyan G.G., Wolnik B., Squere Functions for Wavelet Type Systems, Bull. Pol. Acad. Sci. , 46 (1998), No. 2, 155-172.
  51. Gevorkyan G.G., Kamont A., On General Franklin Series, Dissertationes Mathematicae, v. CCCLXXIV (1998), 59pp.
  52. Talalian A.A., Gevorkyan G.G., Karagulian G.A., Some summation methods for Fourier series, Mat. Sb., (in Russian), 189 (1998), No. 5, 129-152, English translation in Sb. Math., 189 (1998), No. 5-6, 771-795.
  53. Gevorkyan G.G., Franklin and Haar series in Lorentz spaces Lpq, 0<p≤q<1, East J. on Approx. , 3(1997), No. 4, 419-444.
  54. Gevorkyan G.G., Yengibaryan N.B., New theorem for the intrgral renewal equation,
    Izv, Nats. Akad. Nauk Armenii, ser. Mat, 32 (1997), No. 1, 5-20, English translation in J. Contemp. Math. Anal., 32 (1997), No. 1, 2-16.
  55. Gevorkyan G.G., On representation of measurable functions by absolutely convergent series with translates and dilates of one function, East J. Approx. , 2 (1996), no. 4, 439-458.
  56. Gevorkyan G.G., Majorant and uniqueness of the series in the Franklin system, Mat. Zametki, (in Russian), 59 (1996), No. 4, 521-545, translation in Math. Notes, 59 (1996), No. 3-4, 373-391.
  57. Gevorkyan G.G., On the uniqueness of additive functions of dydic cubes and series by Haar system, Izv. Nats. Akad. Nauk Armenii, ser. Mat., (in Russian), 30 (1995), No. 5, 7-21. English translation in J. Contemp. Math. Anal., 30 (1995), No. 5, 2-13.
  58. Gevorkyan G.G., On the uniqueness of multiple trigonometric series, Mat. Sb., (in Russian), 184 (1993), No. 11, 93-130, English translation in Sb. Math. 80 (1995), No. 2, 335-365.
  59. Gevorkyan G.G., On the trigonometric integrals summable by the Riemann method,
    Izv. Nats. Akad. Nauk Armenii, ser. Mat. , (in Russian), 28 (1993), No. 6, 44-56, English translation in J. Contemp. Math. Anal., 28 (1993), No. 6, 38-49.
  60. Gevorkyan G.G., On trigonometric series that are summable by the Riemann method, Mat. Zametki, (in Russian), 52(1992), No. 3, 17-34. 52 (1992), English translation in Math. Notes, No. 3-4, 880-895.
  61. Gevorkyan G.G., Uniqueness of multiple trigonometric series, Mat. Zametki, (in Russian), 52 (1992), No. 2, 148-150, English translation in Math. Notes, 52 (1992), No. 1-2, 859-861.
  62. Gevorkyan G.G., Theorems on modified Franklin-Stromberg system II , Izv. Acad. Nauk Arm. SSR, ser. Mat. , (in Russian), 26(1991), No. 1, 31-51, English translation in J. Contemp. Math. Anal., 26 (1991), No. 1, 29-49.
  63. Gevorkyan G.G., On uniqueness of trigonometric series, summable by Riemann method, Dokl. Akad. Nauk SSSR, 313 (1990), No. 6, 1302-1305, English translation in Soviet Math. Dokl. 42 (1991), No.1, 154-157.
  64. Gevorkyan G.G., On uniqueness of trigonometric series, Mat. Sb. (in Russian), 180 (1989), No. 11, 1462 - 1474, English translation in Math. USSR-Sb, 68 (1991), No. 2, 325-338.
  65. Talalyan A.A., Gevorkyan G.G., Representation of absolutely continuous functions of several variable, Acta Sci. Math. (in Russian), 54 (1990), 277-283.
  66. Gevorkyan G.G., On series in the Franklin system, Analysis Math. (in Russian), 16 (1990), No. 2, 87-114.
  67. Gevorkyan G.G., Some theorems on unconditional convergence and the majorant of Franklin series, and their application to the spaces ReHp, Trudi MIAN, (in Russian), 190 (1990), No. 1, 49-74, English translation in Proc. Steklov Inst. Math., 1992, No. 1, 49-76.
  68. Gevorkyan G.G., Haar and Franklin series with identical coefficients, Yerevan State Univ. Sci. Notes (in Russian) 1989, No. 3, 3-9.
  69. Gevorkyan G.G., Theorems on modified Franklin-Stromberg system, Izv. Acad. Nauk Arm. SSR, ser. Mat. , (in Russian), 24 (1989), No. 1. 69-92, English translation in Soviet J. Contemp. Math. Anal., 24 (1989), No. 1, 60-80.
  70. Gevorkyan G.G., On uniqueness of series in the Franklin system, Mat. Zametki (in Russian), 46(1989), No. 2, 51-58, English translation in Math. Notes, 46 (1989), No. 1-2, 609-615.
  71. Gevorkyan G.G., Absolute and unconditional convergence of series in the Franklin system, Mat. Zametki (in Russian), 45 (1989), No. 3, 30-42, English translation in Math. Notes, 45 (1989), No. 3, 30-42.
  72. Gevorkyan G.G., Trigonometric integrals that are summable by Riemann method,
    Mat. Zametki, (in Russian), 45 (1989), No. 5, 114-117, English translation in Math. Notes, 45 (1989).
  73. Gevorkyan G.G., Some theorems on unconditional convergence and majorant for Franklin series, and their application to the spaces ReHp, Dokl. Acad. SSSR (in Russian), 302 (1988), No. 6, 1292-1295, English translation in Soviet Math. Dokl. 38 (1989), No. 2, 409-411.
  74. Gevorkyan G.G., On coefficients of null-series and on sets of uniqueness of trigonometric and Walsh systems, Analysis Math., 14 (1988), 219-251.
  75. Gevorkyan G.G., On Weyl's multipliers for unconditional convergence of Fraklin series, Mat. Zametki (in Russian), 41 (1987), No. 6, 789-797.
  76. Gevorkyan G.G., On uniqueness of Fourier integrals,convergent in Lp, p>0, metrics on every finite interval, Dokl. Acad. Nauk Arm. SSR, (in Russian), 84 (1987), No. 1, 21-25.
  77. Gevorkyan G.G., On Uφ-sets of trigonometric integrals, Anaiysis Math., 12 (1986), No. 3, 185-190.
  78. Gevorkyan G.G., On Franklin series, Yerevan State Univ. Sci. Notes (in Russian), 1986, No. 2, 146-148.
  79. Gevorkyan G.G., On the representation of measurable functions by absolutely convergence Franklin series, Dokl. Acad. Nauk Arm. SSR (in Russian), 83 (1986), No. 1, 15- 18.
  80. Gevorkyan G.G., On classification of U(S)-sets Walsh system's, Math., Yerevan State Univ. (in Russian), 1986, No. 5, 42-49.
  81. Gevorkyan G.G., Unboundness of shift operator with Franklin system in space L1,
    Mat. Zametki (in Russian), 38 (1985), No. 4, 523-533.
  82. Gevorkyan G.G., On Up-sets for Haar, Walsh and trigonometric system's, Izv. Acad. Nauk Arm. SSR, ser. Mat. (in Russian), 20 (1985), No. 5, 325-348.
  83. Gevorkyan G.G., On sets of uniqueness for Fourier transformation and integrals,
    Sib. Mat. Jurnal (in Russian), 24 (1985), No. 5, 47-61.
  84. Gevorkyan G.G., On sets of uniqueness for Fourier integrals, Dokl. Acad. Nauk Arm. SSR (in Russian), 79 (1984), No. 1, 18-21.
  85. Gevorkyan G.G., On sets of uniqueness for some orthogonal series, Izv. Acad. Nauk Arm. SSR, ser. Mat. (in Russian), 17 (1983), No. 6, 448-475.
  86. Gevorkyan G.G., On sets of uniqueness for some orthogonal series, Dokl. Acad. Nauk Arm. SSR (in Russian), 77 (1983), No. 4, 151-153.
  87. Gevorkyan G.G., On sets of uniqueness for subsystems of Haar system, Yerevan State Univ. Sci. Notes (in Russian), (1983), No. 3, 15-19.
  88. Gevorkyan G.G., On uniqueness of series with H-systems, Acta Math. Acad. Sci. Hungar. (1-2),. (in Russian), 40 (1982), 1-10.
  89. Gevorkyan G.G., On the representation of measurable functions by martingales, Analysis Math., 8 (1982), no. 4, 239-256.
  90. Gevorkyan G.G., On sets of uniqueness for complete orthogonal systems, Mat. Zametki (in Russian), 32 (1982), No. 5, 651-656.
  91. Gevorkyan G.G., On the representation and uniqueness of representation of measurable functions by martingales, Dokl. Acad. Nauk Arm. SSR (in Russian), 74 (1982), No. 3, 113-117.
  92. Gevorkyan G.G., On sets of uniqueness for Fourier integral's, Dokl. Akad. Nauk Arm. SSR (in Russian), 73 (1981), No. 4, 211-218.
  93. Gevorkyan G.G., On sets of uniqueness for Haar and Walsh systems, Dokl. Akad. Nauk Arm. SSR (in Russian), 73 (1981), No. 2, 91-96.
  94. Gevorkyan G.G., On sets of uniqueness for some complete orthogonal systems, Yerevan State Univ. Sci. Notes, (in Russian), (1981), No. 2, 10-22.
  95. Gevorkyan G.G., On sets of uniqueness of complete orthogonal series and Fourier integral's, Dokl. Akad. Nauk Arm. SSR (in Russian), 72 (1981), No. 4, 218-223.

 

Awards: 
RA Presidential Award - 2018
“Anania Shirakaci” Medal: 2009
Prize of all Armenian fund “Hayastan”: 1994